Self-improvement of pointwise Hardy inequality
Eriksson-Bique, S., & Vähäkangas, A. V. (2019). Self-improvement of pointwise Hardy inequality. Transactions of the American Mathematical Society, 372(3), 2235-2250. https://doi.org/10.1090/tran/7826
Published inTransactions of the American Mathematical Society
© 2019 American Mathematical Society
We prove the self-improvement of a pointwise p-Hardy inequality. The proof relies on maximal function techniques and a characterization of the inequality by curves.
PublisherAmerican Mathematical Society
ISSN Search the Publication Forum0002-9947
Publication in research information system
MetadataShow full item record
Additional information about fundingThe first author was partially supported by grant #DMS-1704215 of the NSF (U.S.).
Showing items with similar title or keywords.
The Hajłasz Capacity Density Condition is Self-improving Canto, Javier; Vähäkangas, Antti V. (Springer Science and Business Media LLC, 2022)We prove a self-improvement property of a capacity density condition for a nonlocal Hajłasz gradient in complete geodesic spaces with a doubling measure. The proof relates the capacity density condition with boundary ...
Self-improvement of weighted pointwise inequalities on open sets Eriksson-Bique, Sylvester; Lehrbäck, Juha; Vähäkangas, Antti V. (Elsevier BV, 2020)We prove a general self-improvement property for a family of weighted pointwise inequalities on open sets, including pointwise Hardy inequalities with distance weights. For this purpose we introduce and study the classes ...
Existence and almost uniqueness for p-harmonic Green functions on bounded domains in metric spaces Björn, Anders; Björn, Jana; Lehrbäck, Juha (Elsevier, 2020)We study (p-harmonic) singular functions, defined by means of upper gradients, in bounded domains in metric measure spaces. It is shown that singular functions exist if and only if the complement of the domain has positive ...
The Choquet and Kellogg properties for the fine topology when p=1 in metric spaces Lahti, Panu (Elsevier Masson, 2019)In the setting of a complete metric space that is equipped with a doubling measure and supports a Poincar´e inequality, we prove the fine Kellogg property, the quasi-Lindel¨of principle, and the Choquet property for the ...
A new Cartan-type property and strict quasicoverings when P = 1 in metric spaces Lahti, Panu (Suomalainen tiedeakatemia, 2018)In a complete metric space that is equipped with a doubling measure and supports a Poincaré inequality, we prove a new Cartan-type property for the fine topology in the case p = 1. Then we use this property to prove the ...